# SDR 2009FA0001064

- Difficulty date: November 23, 2009
- Submitted: December 18, 2009
- Operation: General aviation
- Aircraft: N131PJ
- Make and model: Piper PA-31-310
- Aircraft serial: 317912030
- Engine: Lyc LTIO540J2BD
- System (JASC): 7314 · Engine Fuel Pump
- Part: Shaft
- Condition: Sheared
- Location: Fuel Pump
- Part time: 77 hours
- Component: Pump
- Component part number: 200F5003
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE DRIVEN FUEL PUMP FAILURE.  PUMP FAILED WITH 77.7 HRS ON IT.
